# SDR CA990614020

- Difficulty date: May 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 205A-1
- Engine: Lyc T5313B
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Transmision
- Part number: 205040001101
- Condition: Making Metal
- Location: Main Rotor
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) MAIN TRANSMISSION MAKING ROARING NOISE.  AFTER SHUTDOWN THE TRANSMISSION WAS MAKING A CLICKING NOISE.  INSPECTION FOUND METAL IN THE FILTERS AND CHIP DETECTORS.  TRANSMISSION AND MAST ASSEMBLY WERE REPLACED.  TRANSMISSION GEAR SENT TO TSB LABS FOR ANALYSIS ON 29 DEC 99.
